MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR STD, SIZE 4, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CR STD, SIZE 4, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-022-47-4010
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 09/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 6579681 02-020-13-0340 - truliant cr cem fem cr cem right sz 4 6705376 02-022-45-4050 - truliant tib fit tray cem sz 4f / 5t 6907763 201-78-15 - holding pin mini sharp point 4 pk 6919787 200-07-32 - advanced patella 32mm 3 peg implant s244989 521-78-23 - threaded pin size 2.3 collared 2pk s288503 521-78-32 - threaded pin size 3.0 collarless 2pk h7: z-0023-2022.
 
Event or Problem Description
As reported, the patient has a history of 2 synovectomies through knee scope.The patient had an initial right tka on (b)(6) 2021.The patient presented with signs of infection.The patient had a poly exchange on (b)(6) 2023 and i&d was performed.Poly wear was visual on medial compartment with pitting.No issues with surgery.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear and the reported infection.Potential contributing factors of user and patient related conditions regarding the signs of infection and the prosthesis wear could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative

Brand Name
TRULIANT TIB IMP CR STD, SIZE 4, 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17902037
Report Number1038671-2023-02480
Device Sequence Number7561281
Product Code JWH
UDI-Device Identifier10885862311382
UDI-Public10885862311382
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2025
Device Catalogue Number02-022-47-4010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date03/12/2025
03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown